# SDR MASA200600767

- Difficulty date: March 13, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 3,371 hours, 2,398 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 766389K
- Part serial: 0293
- Condition: Malfunctioned
- Location: Flaps
- Part time: 1,944 hours, 1,449 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5021 CLT - CAPTAIN REPORTED FLAPS 1/2 SPEED STATUS MSG IN FLIGHT.  MAINTENANCE PLACED FLAPS CHANNEL NR 1 MEL.  ACFT CONTINUED OPERATIONS.  MX REMOVED AND REPLACED NR 1 SFECU.
